# SDR W8PA971262

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB BELOW L-2 DOORWAY MOPSILL BS 967 - BS 986, LBL 49 - LBL 55, WL 208.  ORIGINAL THICKNESS .056 INCH.  REMOVED CORROSION OUT OF LIMITS, REMOVED AND REPLACED WEB PER SRM 53-60-15.
